# SDR USAA2013102100010

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 34,262 hours, 22,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AFT RT GALLEY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY IN AFT RT GALLEY FLASHLIGHT.  CHECKS OK.
